CERN Machine Advisory Committee, 4th Meeting

Europe/Zurich
    • 8:30 AM 9:00 AM
      Executive session 30m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
    • 9:00 AM 9:20 AM
      LHC Performance so far in 2011 20m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Speaker: Steve Myers (CERN)
      Slides
    • 9:20 AM 9:55 AM
      Discussion
    • 9:55 AM 10:00 AM
      Coffee break 5m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
    • 10:00 AM 11:00 AM
      Results from the first two MD study periods 1h 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Speaker: Ralph Wolfgang Assmann (CERN)
      Slides
    • 11:00 AM 11:30 AM
      UFO report 30m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Speaker: Tobias Baer (Universitaet Hamburg)
      Slides
    • 11:30 AM 12:00 PM
      Electron cloud report 30m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Speaker: Jose Miguel Jimenez
      Slides
    • 12:00 PM 12:30 PM
      R2E 30m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Speaker: Markus Brugger (CERN)
      Slides
    • 12:30 PM 1:00 PM
      Beam induced heating 30m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Speaker: Jan Uythoven (CERN)
      Slides
    • 1:00 PM 2:30 PM
      Executive Session +lunch 1h 30m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
    • 2:30 PM 3:00 PM
      Summary of outcome of DS Collimation Review 30m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Speaker: Ralph Wolfgang Assmann
      Slides
    • 3:00 PM 3:30 PM
      H- source review and strategy for Linac4 connection 30m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Speaker: Maurizio Vretenar (CERN)
      Slides
    • 3:30 PM 3:58 PM
      Results of quench propagation tests 28m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Speaker: Arjan Verweij (CERN)
      Slides
    • 3:58 PM 4:00 PM
      Coffee break 2m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
    • 4:00 PM 4:30 PM
      Status report on theCSCM: Copper Stabilizer Continuity Measurement 30m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Speaker: Andrzej Siemko (CERN)
      Slides
    • 4:30 PM 5:00 PM
      Possible Proton Lead running in 2012 30m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Speaker: John Jowett (CERN)
      Slides
    • 5:00 PM 6:00 PM
      Executive session, 5 floor conference room 1h 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
    • 7:00 PM 10:00 PM
      Committee Dinner at Restaurant du Creux de Genthod 3h
  • Tuesday, August 23
    • 8:30 AM 9:00 AM
      Executive Session 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
    • 9:00 AM 9:20 AM
      Outcome of Mini Chamonix & 2011-2012 Strategy 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Convener: Steve Myers (CERN)
    • 9:20 AM 9:55 AM
      Discussion outcome mini Chamonix 2011-2012
    • 9:55 AM 10:00 AM
      Coffee break 5m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
    • 10:00 AM 12:00 PM
      Additional presentations, questions & answers 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
    • 12:00 PM 1:30 PM
      Lunch 1h 30m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
    • 1:30 PM 3:58 PM
      Executive session 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
    • 3:59 PM 4:00 PM
      Close- out 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
    • 4:00 PM 4:08 PM
      Coffee break 8m 60/6-015 - Room Georges Charpak (Room F) (CERN)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map